| Model Number |
UE-5140-101-00 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Investigation completed.This is an initial final report submission.Review of the most recent repair record determined the unit was confirmed to not power on.The power inlet module fuse drawer was melted.The power inlet module was replaced and resolved the reported issue.There were no other signs of burning/charring/arcing.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that during cleaning this cart would not turn on.Product evaluation indicated that the power inlet module fuse drawer was melted with no other signs of burning/charring/arcing.No adverse events were reported as a result of this malfunction.